zbMATH — the first resource for mathematics

On absolute stability. (English) Zbl 0252.34050

37-XX Dynamical systems and ergodic theory
54H20 Topological dynamics (MSC2010)
Full Text: DOI Numdam EuDML
[1] J. AUSLANDER, P. SEIBERT, Prolongations and stability in dynamical systems, Ann. Inst. Fourier, Grenoble, 14 (1964), 237-268. · Zbl 0128.31303
[2] O. HAJEK, Dynamical systems in the plane, Academic Press, London, 1968. · Zbl 0169.54401
[3] O. HAJEK, Absolute stability of non-compact sets, J. Differential Equations 9 (1971), 496-508. · Zbl 0226.34045
[4] K. KURATOWSKI, Topology vol. I, Academic Press, London, 1966. · Zbl 0158.40802
[5] R. McCANN, Another characterization of absolute stability, Ann. Inst. Fourier, Grenoble, 21,4 (1971), 175-177. · Zbl 0226.54037
[6] R. McCANN, A classification of centers, Pacific J. Math., 30 (1969), 733-746. · Zbl 0179.13101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.